Towards Non-Abelian $p$-adic Hodge Theory in the Good Reduction Case - Memoirs of the American Mathematical Society (Paperback)
  • Towards Non-Abelian $p$-adic Hodge Theory in the Good Reduction Case - Memoirs of the American Mathematical Society (Paperback)
zoom

Towards Non-Abelian $p$-adic Hodge Theory in the Good Reduction Case - Memoirs of the American Mathematical Society (Paperback)

(author)
£76.95
Paperback 157 Pages / Published: 30/03/2011
  • We can order this

Usually despatched within 2 weeks

  • This item has been added to your basket
"Volume 210, mumber 990 (end of volume)."

Publisher: American Mathematical Society
ISBN: 9780821852408
Number of pages: 157

You may also be interested in...

Euclid's Elements
Added to basket
£21.99
Paperback
Introducing Fractals
Added to basket
Islamic Design
Added to basket
£5.99
Paperback
Elementary Differential Geometry
Added to basket
Euclid's Window
Added to basket
Elliptic Tales
Added to basket
£13.99
Paperback
Symmetry: A Very Short Introduction
Added to basket
Drawing Geometry
Added to basket
£12.99
Paperback
Trigonometry For Dummies
Added to basket
Geometry from a Differentiable Viewpoint
Added to basket
Ruler and Compass
Added to basket
£5.99
Paperback

Reviews

Please sign in to write a review

Your review has been submitted successfully.